Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 50, NWS Phoenix, AZ

September 7, 2014La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 7, 2014, 10:42 PM MST for La Paz County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2014, 10:42 PM MST (05:42 UTC)
Expired
Sep 8, 2014, 1:45 AM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 179 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 12:30 AM MSTFLASH FLOOD5 Se Bouse, AZWASHES RUNNING NEAR HIGHWAY 72 SOUTHEAST OF BOUSE. CAR STUCK IN HIGH WATER ALONG HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 108 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2454 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WGUS55 KPSR 080542
FFWPSR
AZC012-080845-
/O.NEW.KPSR.FF.W.0050.140908T0542Z-140908T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1042 PM MST SUN SEP 7 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 145 AM MST

* AT 1038 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED   THUNDERSTORMS WITH VERY HEAVY RAIN FROM SOUTHWEST OF
  BOUSE...TO NEAR ALAMO STATE PARK. MOVEMENT WAS NORTH AT 15 MPH.

* DOPPLER RADAR INDICATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN
  NORTHEAST OF BOUSE SINCE 930 PM. RUNOFF AND FLOODING FROM THE
  HEAVY RAIN WILL AFFECT CUNNINGHAM WASH...BOUSE WASH...AND 
  HIGHWAY 72 NEAR AND SOUTHEAST OF BOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE BANK OF A WASH OR CREEK IN THE WARNING AREA...
MOVE TO HIGHER GROUND IMMEDIATELY.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3402 11423 3421 11365 3394 11367 3376 11397

$$

WOODALL
2 follow-up statements
677 
WGUS75 KPSR 080718
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1218 AM MST MON SEP 8 2014

AZC012-080845-
/O.CON.KPSR.FF.W.0050.000000T0000Z-140908T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
1218 AM MST MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MST FOR NORTH
CENTRAL LA PAZ COUNTY...

AT 1214 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH 
FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR LOW LYING AREAS OR ALONG THE BANKS OF NORMALLY DRY 
WASHES...TAKE PRECAUTIONS IMMEDIATELY. WATER WILL RISE QUICKLY IN 
THESE AREAS AND COULD BE DEADLY. 

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3402 11423 3421 11365 3394 11367 3376 11397

$$

LEINS
511 
WGUS75 KPSR 080801
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
101 AM MST MON SEP 8 2014

AZC012-080845-
/O.CON.KPSR.FF.W.0050.000000T0000Z-140908T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
101 AM MST MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MST FOR NORTH
CENTRAL LA PAZ COUNTY...

AT 1259 AM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
THUNDERSTORMS PRODUCING FLASH FLOODING. WASHES ARE RUNNING ALONG 
HIGHWAY 72 SOUTHEAST OF BOUSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3402 11423 3421 11365 3394 11367 3376 11397

$$

LEINS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 8:38 PM MST, 2 hours 4 minutes earlier.

Area forecast discussion, Sep 7, 8:38 PM MST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
838 PM MST SUN SEP 7 2014

.SYNOPSIS...
MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL
DAYS AS FORMER HURRICANE NORBERT APPROACHES THE SOUTHERN CALIFORNIA
COAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH
TUESDAY...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS OF HEAVY
RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN BY THE MIDDLE OF
THE WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION.

&&

.DISCUSSION...
ISOLATED SHOWERS CONTINUE ACROSS PORTIONS OF NORTHWEST
ARIZONA...SOUTHERN NEVADA...AND EASTERN CALIFORNIA THIS
EVENING...WITH LITTLE TO NO CONVECTION NOTED ACROSS THE PHOENIX AREA
AND POINTS SOUTH. ASIDE FROM A FEW POP UP SHOWERS HERE AND
THERE...THE EVENING HAS BEEN RELATIVELY QUIET THUS FAR.

UPPER DIVERGENCE CONTINUES TO POSITIVELY INFLUENCE CONVECTION TO OUR
NORTHWEST...HOWEVER MID LEVEL SUBSIDENCE/ANTICYCLONIC FLOW ACROSS
CENTRAL/SOUTHERN ARIZONA HAS PUT A SUBSTANTIAL DENT IN ANY STORM'S
ABILITY TO GROW FOR MORE THAN A FEW VOLUME SCANS. 00Z NAM AND RECENT
RUNS OF THE HRRR CONTINUE TO ADVERTISE CONVECTION MOVING INTO THE
METRO OVERNIGHT...YET GIVEN SATELLITE TRENDS SHOWING WIDESPREAD
WARMING OF CLOUD TOPS ACROSS THE ENTIRE REGION...I'M SKEPTICAL THAT
THESE SOLUTIONS ARE GOING TO WORK OUT. THE 02Z RAP IS BEGINNING TO
GET A HANDLE ON THE CURRENT SITUATION AND IS PAINTING A MUCH DRIER
SOLUTION ACROSS THE AREA THROUGH MONDAY MORNING. MOST LIKELY
SCENARIO AT THIS POINT IS THAT SCATTERED SHOWERS WILL CONTINUE TO
DEVELOP...BUT STRUGGLE AND DISSIPATE QUICKLY THROUGH 12Z MONDAY. AS
SUCH...I AM GOING TO TRIM BACK POPS ACROSS THE AREA /LEAVING
ELEVATED VALUES IN THE HIGHER TERRAIN UPSLOPE LOCATIONS OF NORTHERN
MARICOPA/LA PAZ/GILA COUNTIES/ AND HOLD BACK FROM ANY FLOOD WATCHES.
AS THE FLOW REORIENTS OUT OF THE SOUTHWEST MONDAY
AFTERNOON...SHOWERS SHOULD BECOME MORE ORGANIZED ESPECIALLY NORTH OF
PHOENIX. WILL RETAIN LIKELY POPS FOR MOST OF THE AREA MONDAY
AFTERNOON.

&&

.PREVIOUS DISCUSSION...
ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS WILL OCCUR TUESDAY
INTO TUESDAY NIGHT AS THE UPPER TROF MOVES INLAND AND ACROSS THE
DESERT SOUTHWEST. AS THIS OCCURS...IT EJECTS THE REMNANTS OF NORBERT
INTO THE DESERTS OF SERN CA AND ARIZONA...AND ADDS A HEALTHY SHOT OF
DYNAMICS IN THE FORM OF PVA/Q CONVERGENCE. BY FAR THE STRONGEST QG
FORCING IS ADVERTISED TO MOVE OVER THE LOWER DESERTS DURING THIS
PERIOD. DUE TO A MUCH COOLER BOUNDARY LAYER...INSTABILITY WILL BE
REDUCED...AND FORECAST CAPE VALUES FOR TUESDAY ARE ON THE SMALL
SIDE. STILL...WITH PWAT VALUES OVER THE DESERTS STILL IN EXCESS OF
1.5 INCHES THERE EXISTS THE THREAT OF HEAVY RAIN YET AGAIN AND WE
AGAIN RAISED OUR POPS INTO THE CHANCE CATEGORY OVER MOST OF THE CWA.
HIGH TEMPS WILL REMAIN WELL BELOW SEASONAL NORMALS WITH MOST OF THE
DESERTS FORECAST TO STAY IN THE LOW TO MID 90S.

ON WEDNESDAY MOST OF THE ENERGY ASSOCIATED WITH THE TROF WILL LIFT
OFF TO THE NORTHEAST...HOWEVER BAGGY TROFFING STILL EXISTS OVER
ARIZONA AND THERE WILL BE QUITE A BIT OF LINGERING MOISTURE. GFS
AGAIN CALLS FOR PWAT VALUES OVER 1.5 INCHES OVER THE CENTRAL
DESERTS...WITH 850MB DEWPOINTS IN EXCESS OF 12C OVER MOST OF THE
CWA. INSTABILITY WILL BE LIMITED DUE TO CONTINUED COOL HIGH TEMPS
BUT WE WILL SEE A CONTINUED THREAT OF INSTABILITY SHOWERS OR
THUNDERSTORMS OVER MOST OF THE LOWER AZ DESERTS. RAISED POPS INTO
THE SLIGHT CHANCE CATEGORY ACROSS MOST AREAS TO THE EAST OF THE
LOWER CO RIVER VALLEY.

FOR THURSDAY INTO THE WEEKEND...A GRADUAL DRYING AND WARMING TREND
IS BEING CALLED FOR AS HIGH PRESSURE ALOFT BUILDS ACROSS THE AREA
FROM THE WEST AND STEERING FLOW IS WEAK AND FAVORS THE SOUTHWEST.
EXPECT HIGH TEMPS NEAR SEASONAL NORMALS BY THE WEEKEND WITH POPS
MOSTLY IN THE SINGLE DIGITS.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
GOING TO CONTINUE WITH THE IDEA OF SHOWERS ACROSS THE METRO AROUND
12Z BUT BACK OFF A LITTLE BIT AND ONLY GO WITH VCSH AT ALL PHOENIX
SITES. SHOWERS WILL BE HIT OR MISS WITH CIGS GETTING DOWN TO AROUND
5000FT AT TIMES. AFTERNOON SHOWERS ARE MOST LIKELY NORTH OF PHOENIX
BUT COULD CREEP BACK INTO THE METRO. UNFORTUNATELY GIVEN THE
COMPLICATED SITUATION...LOW CONFIDENCE IN THE EXACT PLACEMENT OF
STORMS MONDAY AFTERNOON.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
SHOWERS APPEAR TO BE DONE FOR THE EVENING ACROSS SOUTHEAST
CALIFORNIA AS LARGE SCALE SUBSIDENCE BEHIND THE NW AZ CONVECTION HAS
ESSENTIALLY SQUASHED ANY NEW STORMS FROM DEVELOPING. SHOWERS COULD
SNEAK BACK INTO BLH MONDAY AFTERNOON BUT UNTIL THEN BOTH SE CA SITES
SHOULD REMAIN DRY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY.
A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK
AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND
THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO
THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY
EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A
15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE
FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN
RELATIVELY LIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...LEINS/DEWEY/CB
AVIATION...LEINS
FIRE WEATHER...MO
Hazardous weather outlook, Sep 7, 6:01 AM MST, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
601 AM MST SUN SEP 7 2014

AZZ020>028-CAZ030>033-081300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
601 AM MST SUN SEP 7 2014 /601 AM PDT SUN SEP 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP TODAY...AND CONTINUE INTO THE EVENING HOURS...ESPECIALLY
ACROSS THE DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA.
BRIEF HEAVY RAINFALL...GUSTY WINDS...BLOWING DUST AND LIGHTNING ARE
ALL HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE LIKELY ON MONDAY...AND WITH THE
EXPECTED INFUSION OF TROPICAL MOISTURE FROM FORMER HURRICANE
NORBERT...LOCALLY HEAVY RAINFALL IS LIKELY WITH THE STRONGER
THUNDERSTORMS. THE HEAVY RAIN WILL LIKELY LEAD TO AT LEAST LOCALIZED
FLOODING OR FLASH FLOODING. CONFIDENCE IS STILL SOMEWHAT LOW IN TERMS
OF THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAIN...AND AS SUCH
THE LIKELIHOOD OF WIDESPREAD FLOODING IS LOW.

SCATTERED THUNDERSTORMS WILL CONTINUE ON TUESDAY...AND BRIEF HEAVY
RAIN IS EXPECTED WITH THE STRONGER THUNDERSTORMS. LOCALIZED FLOODING
OF WASHES...STREAMS AND ROADS IS STILL POSSIBLE. ADDITIONAL HAZARDS
INCLUDE GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND
DEADLY LIGHTNING.

A GRADUAL DRYING TREND IS ANTICIPATED FROM WEDNESDAY INTO THE LATTER
PORTION OF THE WEEK AS HIGH PRESSURE BUILDS BACK INTO THE DESERT SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 7, 6:27 PM MST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
627 PM MST SUN SEP 7 2014

AZZ021-022-027-080215-
LA PAZ AZ-MARICOPA AZ-
627 PM MST SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 715 PM MST

AT 623 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG INTERSTATE 10 20 MILES WEST OF TONOPAH.
ANOTHER STRONG STORM WAS 10 MILES WEST OF WINTERSBURG. MOVEMENT WAS
NORTH AT 10 MPH.

WIND GUSTS UP TO 35 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  INTERSTATE 10 WEST OF TONOPAH...

HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR
FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3375 11353 3370 11310 3329 11316 3340 11335
      3347 11350
TIME...MOT...LOC 0125Z 188DEG 10KT 3357 11337

WOODALL
Special weather statement, Sep 7, 7:39 PM MST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
739 PM MST SUN SEP 7 2014

AZZ021-080330-
LA PAZ AZ-
739 PM MST SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 830 PM MST

AT 737 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ALAMO STATE PARK...MOVING NORTH
AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   ALAMO STATE PARK...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

HEAVY RAINFALL MAY CAUSE PONDING ON SOME ROADS AND MINOR FLOODING OF
POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE
RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF
AND OTHER VEHICLES. IF YOU ENCOUNTER FLOODING...REMEMBER...TURN
AROUND...DONT DROWN.

LAT...LON 3431 11350 3431 11343 3430 11337 3406 11349
      3412 11369 3422 11366 3424 11359 3426 11359
      3432 11353
TIME...MOT...LOC 0238Z 198DEG 13KT 3418 11356

WOODALL

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 6:27 PM MSTSpecial Weather StatementPSR48 min
Sep 7, 6:49 PM MSTBlowing Dust AdvisoryPSR71 min
Sep 7, 7:39 PM MSTSpecial Weather StatementPSR51 min
Sep 7, 10:19 PM MSTAreal Flood AdvisoryPSRLa Paz116 min
Sep 7, 11:56 PM MSTFlash Flood WatchPSR44 hr
Sep 8, 12:31 AM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Sep 8, 1:17 AM MSTFlash Flood WarningPSRLa Paz, Maricopa3 hr
Sep 8, 1:36 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Sep 8, 2:56 AM MSTFlash Flood WarningPSRMaricopa, Pinal109 min
Sep 8, 3:03 AM MSTSpecial Weather StatementPSRMaricopa42 min
Sep 8, 4:17 AM MSTAreal Flood AdvisoryPSRMaricopa118 min
Sep 8, 4:27 AM MSTFlash Flood WarningPSRMaricopa, Pinal2 hr
Sep 8, 5:02 AM MSTFlash Flood WarningPSRMaricopa118 min
Sep 8, 6:27 AM MSTFlash Flood WarningPSRMaricopa, Pinal4 hr
Sep 8, 7:49 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Sep 8, 7:59 AM MSTFlash Flood WarningPSRMaricopa, Pinal2 hr
Sep 8, 9:53 AM MSTAreal Flood WarningPSRMaricopa, Pinal12 hr
Sep 8, 11:53 AM MSTAreal Flood AdvisoryPSRLa Paz112 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.